U.S. doctors online nowAsk doctors free
Roslyn Heights, NY
A 38-year-old male asked:

I notice that i get more heart palpitations when i take a multivitamin (any brand), what could be causing that? i checked my vitamin d and it's normal around 33ng/ml?

1 doctor answer1 doctor weighed in
Dr. Clarence Grim
Endocrinology 59 years experience
OTC multivias can contain anything the maker thinks will sell more. including uppers and Viagara. I would stop taking them and avoid in general.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 14, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.